# SDR NOCA1505

- Difficulty date: October 1, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-300
- Aircraft serial: 29898
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: ACREM1A
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CABIN CHECK, FWD GALLEY MEGAPHONE FOUND NOT WORKING.  REPLACED BATTERIES FOR MEGAPHONE IN ACCORDANCE WITH AMM-25-63-02.  MEGAPHONE OPERATES NORMALLY.
